# SDR CA000810004

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED: GEAR UP DISAGREEMENT (NOSE) ON TAKEOFF. QRH PROCEDURE WERE COMPLIED WITH (PRECAUTIONARY LANDING). AIRCRAFT RETURNED TO DEPARTING AIRPORT. MAINTENANCE FOUND NOSE STRUT IMPROPERLY SERVICED (RE-SERVICED NOSE GEAR STRUT ASSEMBLY) AND GEAR RETRACTION CARRIED OUT.
